ApoHealth Cetirizine Hayfever & Allergy Relief Tab X 50 (Generic for Zyrtec)

ApoHealth Cetirizine Hayfever & Allergy Relief Tab X 50 (Generic for Zyrtec)
Get up to 24 hours of fast acting relief from hayfever and allergies with Apohealth Cetirizine hayfever & allergy relief tablets. Cetirizine tablets are fasting acting, long lasting and are indicated for symptoms associated with seasonal allergic rhinitis (hay fever) in adults and children 6 years and over.
AUST R 227636
You can buy ApoHealth Cetirizine Hayfever & Allergy Relief Tab X 50 (Generic for Zyrtec) online in Australia from Pharmacy Online
- Adults and children over 12 years: 1 tablet daily with or without food.
- Children 6 to 12 years: Half a tablet twice daily with or without food.
- Children under the age of 6 years: Do not use this medicine.
Store below 30℃
Cetirizine hydrochoride 10 mg
Always read the label and follow the directions for use. If symptoms persist please contact your healthcare professional. Keep out of reach of children.
This medicine may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery. Consult your doctor before use if you are pregnant (or may become pregnant) or breastfeeding or if you have kidney problems. Contains lactose.